The Huff curve–ElGamal graphic public key cryptosystem
*Batool Hatem Akar AlkfariCorresponding authorbatool.hatem.pure291@student.uobabylon.edu.iqDepartment of MathematicsEducation College for Pure SciencesUniversity of BabylonBabylon, IraqView full profile → , Ghassan Ezzulddin Arifpure.ruma.k@uobabylon.edu.iqDepartment of MathematicsEducation College for Pure SciencesUniversity of BabylonBabylon, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 05 May 2022
- Accepted:
- 05 Jun 2022
- Published Online:
- 01 Jun 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-1640
- Pages:
- 1753–1760
Abstract
Keywords
Subject Classifications
References
[1] Hashim, Hashim Madlool, and Ruma Kareem K. Ajeena. “The Computational Complexity of the Elliptic Curve Factorization Algorithm over Real Field.” Journal of Physics: Conference Series. Vol. 1897. No. 1. IOP Publishing, 2021.
[2] Diffie, W., & Hellman, M. (1976). New directions in cryptography. IEEE transactions on Information Theory, 22(6), 644-654.
[3] ElGamal, T. (1985). A public key cryptosystem and a signature scheme based on discrete logarithms. IEEE transactions on Information Theory, 31(4), 469-472.
[4] Al Etaiwi, W. M. (2014). Encryption algorithm using graph theory, Journal of Scientific Research and Reports, 2519-2527.
[5] Agarwal, Shubham, and Anand Singh Uniyal. Prime Weighted Graph in cryptographic System For Secure Communication. International Journal of Pure and Applied Mathematics, 105(3), (2015), 325-338.
[6] R. Ajeena, “The soft graphic integer sub-decomposition method for elliptic scalar multiplication,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 24, no 6 pp. 1751-1765, 2021.
[7] K. Aljamaly, and R. Ajeena, “Undirected Complete Graph to Design New Public Key Cryptosystem,” Journal of Physics: Conference Series. vol. 1897, no. 1, IOP Publishing, 2021.
[8] K. Aljamaly, and R. Ajeena, “The elliptic scalar multiplication graph and its application in elliptic curve cryptography,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 24, no 6 pp. 1793-1807, 2021.
[9] R. Ajeena, and K. Aljamaly, The Edwards Curve Graphic Encryption Scheme, Journal of Discrete Mathematical Sciences and Cryptography, in press, 2022.
[10] G. B. Huff. Diophantine problems in geometry and elliptic ternary forms. Duke Math. J., 15:443–453, 1948.




